INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Noncompact KK theory of gravity: Stochastic treatment for a nonperturbative inflaton field in a de Sitter expansion
Autor/es:
JOSE EDGAR MADRIZ AGUILAR; MAURICIO BELLINI
Revista:
PHYSICS LETTERS B
Editorial:
Elsevier Science
Referencias:
Lugar: Amsterdam; Año: 2005 vol. 619 p. 208 - 208
ISSN:
0370-2693
Resumen:
We study a stochastic formalism for a nonperturbative treatment of the inflaton field in the framework of a noncompact Kaluza┬ľKlein (KK) theory during an inflationary (de Sitter) expansion, without the slow-roll approximation.
rds']